# SDR DALA2018031701756

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1002-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT LONGERON 25L BETWEEN BS 1002 TO 1022. THE STRAP WAS REPLACED IAW SRM 51-41-05,  AND DWG 5936021, REV EG.
